Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 02:10:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639671
  • Total Topics: 48553
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 157
Total: 163

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 7 weeks on kaletra/truvada  (Read 2595 times)

0 Members and 1 Guest are viewing this topic.

Offline MarkInSF

  • Member
  • Posts: 24
7 weeks on kaletra/truvada
« on: June 27, 2007, 08:34:05 PM »
And I'm no longer getting the shits  :) My stools have been solid for almost a week and noticing no more side effects.  This may sound dumb, but should I be worried that my meds aren't working anymore?

Offline appleboy

  • Member
  • Posts: 344
  • Just me!
Re: 7 weeks on kaletra/truvada
« Reply #1 on: June 27, 2007, 08:42:21 PM »
I would say no.  A lot of meds take a bit of time for your body to adjust to them.  Kaletra which I was just talking to my Doctor about today said it can take time to adjust to if that is what I started taking.
Bill
« Last Edit: June 27, 2007, 09:18:31 PM by appleboy »
If you are walking down the street and your pants drop to your ankles bend over pick them up and keep on walking!
My Blog

Offline Fky

  • Member
  • Posts: 8
Re: 7 weeks on kaletra/truvada
« Reply #2 on: June 28, 2007, 08:26:03 PM »
Funny, as Im sitting here staring down my nightly dose of Keletra....knowing I will be up for the next few hours back & forth to the potty...envious of you for not having to! lol Its good to know there a light at the end of the tunnel, I just started a new combo yesterday, and I swear I have been roto-rootered. Good to know it will not last forever!
Where am I and why am I in this handbasket?!

Offline MarkInSF

  • Member
  • Posts: 24
Re: 7 weeks on kaletra/truvada
« Reply #3 on: June 29, 2007, 02:28:30 PM »
FKY

Starting kaletra was hell for me haha.  I would go about 6-8 times a day to the toilet.  My doctor prescribed me lotomil, and I take two of those little pills with my kaletra dosage and thats what seemed to be the trick for me.  Hope you get out of the shits soon  :)

Offline ubotts

  • Member
  • Posts: 347
Re: 7 weeks on kaletra/truvada
« Reply #4 on: June 30, 2007, 09:06:10 AM »
Hello there,
Iam on Kaletra as well and it did give me the squirts and i have been on this for 3 yrs..Just tell the doctor
and he will give you a pill to help with having the runs..Thats what i did and it helped tremulously..
Yesterday, they took me off combivir and replaced it with truvada...So now aim on the same meds as your on...Do you know if Truvada has giving you any side effects as well..??? I need to know..Today was my first
dose..Wish me luck...
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline MarkInSF

  • Member
  • Posts: 24
Re: 7 weeks on kaletra/truvada
« Reply #5 on: July 02, 2007, 02:42:18 AM »
Ubotts

Welcome to truvada :) as for me, I've been on it for 2 months with my kaletra and I haven't noticed any side effects with the truvada.  I haven't noticed any complaints about truvada on the boards as well.  You should be fine and a big plus is that you are already used to the kaletra. 

Offline ubotts

  • Member
  • Posts: 347
Re: 7 weeks on kaletra/truvada
« Reply #6 on: July 02, 2007, 10:03:29 AM »
Thank you for sharing that with me..You know when you try a different med, you get scared, not knowing what the side effects will bring..thank you once again..
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline BriGuyNY,NY

  • Member
  • Posts: 77
  • Looking on the bright side of life
Re: 7 weeks on kaletra/truvada
« Reply #7 on: July 02, 2007, 08:16:54 PM »
Have been on Kaletra for 4 years. Had "predictably unpredictable" bouts diarrhea on the old formula. Since the reformulation, no problems. Take 2 tabs twice a day.
The strongest warrior, is the one who conquers himself....Aztec warrior

Dripping water hollows out a stone...Ovid

Offline ubotts

  • Member
  • Posts: 347
Re: 7 weeks on kaletra/truvada
« Reply #8 on: July 03, 2007, 09:08:15 AM »
Thank you bigguy..so your are from ny?
so am i... :o)
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline pozattitude

  • Member
  • Posts: 909
  • Enjoy
    • to find out more about me....
Re: 7 weeks on kaletra/truvada
« Reply #9 on: July 05, 2007, 04:41:52 PM »
I heard a lot of people who like myself had bad side effects on the old Kaletra (3 soft gelcaps X 2 day) but that since switching to the new formula (2 hard pills X 2 day) they are feeling a lot better.

Rich
(who stayed home for the past 2 weeks with the runs and nausea)
POSITIVE PEDALERS... We are a group of people living with HIV/AIDS, eliminating stigma through our positive public example.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.